Table of Content

Open Access iconOpen Access

ARTICLE

Numerical Simulations for Stochastic Computer Virus Propagation Model

Muhammad Shoaib Arif1, *, Ali Raza1, Muhammad Rafiq2, Mairaj Bibi3, Javeria Nawaz Abbasi3, Amna Nazeer3, Umer Javed4

1 Stochastic Analysis & Optimization Research Group, Department of Mathematics, Air University, PAF Complex E-9, Islamabad, Pakistan.
2 Faculty of Engineering University of Central Punjab, Lahore, Pakistan.
3 Department of Mathematics, Comsats University, Chak Shahzad Campus, Islamabad, Pakistan.
4 Department of Electrical and Computer Engineering, Comsats University, Wah Campus, Islamabad, Pakistan.

* Corresponding Author: Muhammad Shoaib Arif. Email: email.

Computers, Materials & Continua 2020, 62(1), 61-77. https://doi.org/10.32604/cmc.2020.08595

Abstract

We are presenting the numerical simulations for the stochastic computer virus propagation model in this manuscript. We are comparing the solutions of stochastic and deterministic computer virus models. Outcomes of a threshold number R0 hold in stochastic computer virus model. If R0 < 1 then in such a condition virus controlled in the computer population while R0 > 1 shows virus rapidly spread in the computer population. Unfortunately, stochastic numerical techniques fail to cope with large step sizes of time. The suggested structure of the stochastic non-standard finite difference technique can never violate the dynamical properties. On this basis, we can suggest a collection of strategies for removing virus’s propagation in the computer population.

Keywords


Cite This Article

APA Style
Arif, M.S., Raza, A., Rafiq, M., Bibi, M., Abbasi, J. et al. (2020). Numerical simulations for stochastic computer virus propagation model. Computers, Materials & Continua, 62(1), 61-77. https://doi.org/10.32604/cmc.2020.08595
Vancouver Style
Arif MS, Raza A, Rafiq M, Bibi M, Abbasi J, Nazeer A, et al. Numerical simulations for stochastic computer virus propagation model. Comput Mater Contin. 2020;62(1):61-77 https://doi.org/10.32604/cmc.2020.08595
IEEE Style
M.S. Arif et al., "Numerical Simulations for Stochastic Computer Virus Propagation Model," Comput. Mater. Contin., vol. 62, no. 1, pp. 61-77. 2020. https://doi.org/10.32604/cmc.2020.08595

Citations




cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2541

    View

  • 1343

    Download

  • 0

    Like

Related articles

Share Link